Alert archive / Montana / Flash Flood Warnings in 2011

Flash Flood Warning 11, NWS Glasgow, MT

June 7, 2011Roosevelt County, Valley County, Montana

NWS Glasgow, MT issued this flash flood warning at Jun 7, 2011, 1:03 PM MDT for Roosevelt County, Valley County, Montana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 7, 2011, 1:03 PM MDT (19:03 UTC)
Expired
Jun 7, 2011, 4:53 PM MDT
In force
4 hr
Issued by
NWS Glasgow, MT
Area
Storm-based polygon
Flood severity
None

Counties Roosevelt County, MT, Valley County, MT

The radar

The Glasgow radar (KGGW), 60 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 7.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 416 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
416 m²/s²
0-3 km storm-relative helicity
501 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 10:20 AM MDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 7, 10:20 AM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
1020 AM MDT TUE JUN 7 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TODAY...
SLOW-MOVING NEAR-VERTICAL CLOSED LOW PRESSURE SYSTEM MOVING E
ACROSS NE MT TODAY. STORM TOTAL RAINFALLS UP TO 2 INCHES REPORTED.
SATELLITE CHANNELS ARE SHOWING A MAJOR DRY SLOT INTO OUR E...BUT
EXPECT THIS TO FILL IN WITH WIDESPREAD SHOWERS. 12Z KGGW SOUNDING
SHOWED A VERY MOIST ATMOSPHERE...BUT SURPRISINGLY NOT
UNSTABLE...SO THUNDERSTORMS APPEARING TO BE DYNAMICALLY DRIVEN BY
STRONG UPPER CIRCULATION. VERY STRONG WINDS WITH THE COMBINATION
OF CONVECTION AND VERY TIGHT LOW-LEVEL PRESSURE GRADIENTS...GUST
TO 54 MPH IN GLASGOW. THIS SHOWN WELL ON THE 88D VWP. NO UPDATES.
SIMONSEN

PREVIOUS SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH
THURSDAY...MORE SIGNIFICANT RAINFALL POSSIBLE TODAY AS STACKED LOW
MOVES THROUGH EASTERN MONTANA AND NORTH DAKOTA. THE SURFACE LOW
CURRENTLY IN SE MONTANA WILL MOVE TO NORTH DAKOTA WHILE THE UPPER
LOW TRACKS ALONG THE YELLOWSTONE RIVER TODAY. MORE HEAVY RAIN WILL
FALL NORTH OF THE LOW TRACK ON TOP OF THE INCH OR SO OF RAIN THAT
FELL OVERNIGHT. THIS RAIN WILL ADD TO THE FLOODING ALREADY IN
PLACE AND FLOOD NEW AREAS. ALSO...LOOK FOR STRONG NORTH TO
NORTHEAST WINDS WITH SPEEDS CLOSE TO WARNING CRITERIA THIS
MORNING. WILL HOLD OFF ON ISSUING A HIGH WIND WARNING AT THIS
TIME. WILL MAINTAIN LAKE WIND ADVISORY. THE SE ZONES WILL SEE DRY
SLOTTING AT TIMES TODAY REDUCING THE AMOUNT OF RAINFALL THAT
OCCURS THERE.

THE STORM SYSTEM WILL MOVE TO THE EAST TONIGHT ALLOWING THE
SHOWERS TO DIMINISH FROM WEST TO EAST. WITH HIGH PRESSURE MOVING
INTO THE REGION TONIGHT...WINDS WILL DROP OFF ALLOW THE LAKE WIND
ADVISORY TO END BY WEDNESDAY MORNING.

HIGH PRESSURE WILL KEEP WEDNESDAY DRY FOR THE MOST PART WITH LIGHT
WINDS. A SHORTWAVE MOVING THROUGH SOUTHEAST MONTANA IN THE
AFTERNOON COULD BRING A SHOWER TO PARTS OF THE AREA. WILL MENTION
A SLIGHT CHANCE FOR NOW.

THE NEXT UPPER TROUGH MOVES ACROSS MONTANA WEDNESDAY NIGHT AND
THURSDAY. MODELS DIFFER SOMEWHAT ON HOW MUCH OF THE FORECAST AREA
WILL SEE RAIN FROM THIS SYSTEM. THEY HAVE BETTER CHANCES OF RAIN
SOUTH OF THE MISSOURI RIVER THAN TO THE NORTH AT THIS TIME. WILL
FOCUS THE HIGHER CHANCES OF SHOWERS AND THUNDERSTORMS TO THE
SOUTH. FORRESTER

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...

THE EXTENDED PERIOD BEGINS THURSDAY EVENING WITH THE AREA UNDER
AN UPPER LEVEL SHORTWAVE TROUGH WHICH WILL CONTINUE THE CHANCE OF
RAIN SHOWERS. THEN FRIDAY A NARROW UPPER RIDGE WILL BRING CUT OFF
MOST SHOWER ACTIVITY. THERE IS SOME DISAGREEMENT HERE BETWEEN THE
GFS AND EC WITH THE GFS MOVING EAST QUICKER. THE EC HANGS ONTO THE
TROUGH FOR OUR EASTERN ZONES A WHILE LONGER.

BOTH MODELS BRING IN THE NEXT UPPER TROUGH FROM THE PACNW...BUT
TIMING ISSUES CONTINUE. THE PERIOD THROUGH SATURDAY LOOKS SHOWERY.
THEN SATURDAY NIGHT AND SUNDAY A COLD FRONT SHOULD INCREASE THE
CHANCE FOR RAIN . THEN ANOTHER SHORTWAVE TROUGH DROPS INTO THE
PACNW SUNDAY NIGHT. AS THIS STORM SYSTEM DROPS FARTHER SOUTH
MONDAY THE BASE OF THE TROUGH PICKS UP PACIFIC MOISTURE AND
DIRECTS IT NORTH INTO MONTANA WHICH COULD PRODUCE MORE PERIODS OF
HEAVY RAIN.

WITH GENERAL AND PERPETUAL TROUGHINESS PROGGED TO PERSIST OVER THE
NORTHERN ROCKIES AND NORTHERN HIGH PLAINS THROUGHOUT THE ENTIRE
LONG TERM FORECAST PERIOD...OVERALL THE PERIOD WILL BE CONTINUED
WET WITH SEASONAL OR SLIGHTLY COOLER THAN NORMAL TEMPERATURES.
CONVECTIVE PARAMETERS ALSO SUGGEST ALL PERIODS OF RAIN SHOWERS
WILL BE ACCOMPANIED WITH SOME THUNDERSTORMS. WITH NONE OF THE LOWS
STACKING UP AND NO RAPID SURFACE PRESSURE FALLS...EXPECT NO STRONG
WINDS DURING THE PERIOD EXCEPT NEAR ANY THUNDERSTORMS THAT MIGHT
DEVELOP. SCT

&&

.AVIATION...
THE REMAINDER OF THE STRONG STORM SYSTEM WILL MOVE OVER THE AREA
TODAY BRINGING WIDESPREAD RAIN...ADDITIONAL ISOLATED THUNDERSTORMS
AND STRONG EASTERLY TO NORTHEASTERLY WINDS OF AROUND 25G35KTS. THE
STORM WILL MOVE OUT OF THE AREA LATER TONIGHT WHICH WILL DIMINISH
WINDS AND TAPER OFF THE RAIN. EXPECT CONDITIONS LESS THAN VFR AT
TIMES AND UPDATES THROUGHOUT THE DAY TO THE TAFS BASED ON STORM
CONDITIONS. SCT/BLM

&&

.HYDROLOGY...
FOR THE MILK AND MUSSELSHELL BASINS...EXPECT ONGOING FLOODING OF
MAIN STEM RIVERS AND SMALLER STREAMS AND CREEKS DUE TO CONTINUED
RUNOFF FROM RECENT AND EXPECTED HEAVY RAIN AND MOUNTAIN SNOW MELT.
FLOOD WARNINGS ARE IN EFFECT.

THE MISSOURI RIVER BELOW FORT PECK DAM WILL SEE A SUBSTANTIAL RISE
IN WATER LEVELS EARLY THIS WEEK DUE TO INCREASING AMOUNTS OF WATER
BEING RELEASED FROM THE FORT PECK RESERVOIR. A FLOOD WARNING IS
NOW IN EFFECT FOR THIS AREA.

WIDESPREAD HEAVY RAIN WILL CONTINUE TO IMPACT THE AREA TODAY
WHICH WILL MAINTAIN THE CURRENT FLOODING AND CREATE NEW FLOODING
IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 AM MDT WEDNESDAY FOR FORT PECK LAKE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 7, 4:09 AM MDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
409 AM MDT TUE JUN 7 2011

MTZ016-017-059>061-081015-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-NORTHERN VALLEY-
409 AM MDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOODING CONTINUES ON SMALL STREAMS IN VALLEY AND PHILLIPS
COUNTIES...AND ALONG THE MILK RIVER FROM JUST BELOW SACO TO THE
CONFLUENCE WITH THE MISSOURI RIVER. NEW FLOODING IS EXPECTED ON
THE MILK RIVER NEAR DODSON TODAY OR TONIGHT.

FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF
ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE A
FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM
OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER.

A STORM SYSTEM MOVING OVER THE AREA TODAY WILL BRING STRONG NORTH
TO NORTHEAST WINDS AND HEAVY RAINS. A LAKE WIND ADVISORY FOR FORT
PECK LAKE REMAINS IN EFFECT. THE WIDESPREAD RAIN IMPACTING THE
AREA TODAY WILL MAINTAIN THE CURRENT FLOODING AND CREATE NEW
FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOODING WILL PERSIST ON NUMEROUS STREAMS FOR THE FORESEEABLE
FUTURE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ021-022-081015-
PETROLEUM-GARFIELD-
409 AM MDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOODING WILL CONTINUE ALONG THE MUSSELSHELL RIVER AND SOME SMALL
STREAMS THROUGH THE WEEK.

A STORM SYSTEM MOVING OVER THE AREA TODAY WILL BRING STRONG NORTH
WINDS AND HEAVY RAINS. A LAKE WIND ADVISORY FOR FORT PECK LAKE
REMAINS IN EFFECT. THE WIDESPREAD RAIN IMPACTING THE AREA TODAY WILL
MAINTAIN THE CURRENT FLOODING AND CREATE NEW FLOODING IN SOME
AREAS DEPENDING ON HOW MUCH RAIN FALLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOODING WILL PERSIST ON NUMEROUS STREAMS FOR THE FORESEEABLE
FUTURE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ020-023-024-062-081015-
WESTERN ROOSEVELT-MCCONE-RICHLAND-EASTERN ROOSEVELT-
409 AM MDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF
ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE... A
FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM
OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER.

A STORM SYSTEM MOVING OVER THE AREA TODAY WILL BRING STRONG NORTHEAST
WINDS AND HEAVY RAINS. A LAKE WIND ADVISORY FOR FORT PECK LAKE
REMAINS IN EFFECT. THE WIDESPREAD RAIN IMPACTING THE AREA TODAY WILL
MAINTAIN THE CURRENT FLOODING AND CREATE NEW FLOODING IN SOME
AREAS DEPENDING ON HOW MUCH RAIN FALLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOODING WILL CONTINUE ON THE MISSOURI RIVER FOR THE FORESEEABLE
FUTURE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ018-019-081015-
DANIELS-SHERIDAN-
409 AM MDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM MOVING OVER THE AREA TODAY WILL BRING STRONG
NORTHEAST WINDS AND HEAVY RAINS. A LAKE WIND ADVISORY FOR FORT
PECK LAKE REMAINS IN EFFECT. THE WIDESPREAD RAIN IMPACTING THE
AREA TODAY MAY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON
HOW MUCH RAIN FALLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ025>027-081015-
DAWSON-PRAIRIE-WIBAUX-
409 AM MDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM MOVING OVER THE AREA TODAY WILL BRING STRONG
WINDS AND THUNDERSTORMS...SOME MAY HAVE HEAVY RAIN. THE
WIDESPREAD RAIN IMPACTING THE AREA TODAY MAY CREATE NEW FLOODING
IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 7, 8:21 AM MDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
821 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     TSTM WND GST     8 ENE FRAZER            48.10N 105.88W
06/07/2011  M65 MPH          VALLEY             MT   COCORAHS

            MEASURED 65 MPH WIND SPEED GUST AT 312 AM. 0.46 INCHES OF
            PRECIP.

&&

RMORGAN
Special weather statement, Jun 7, 9:24 AM MDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
924 AM MDT TUE JUN 7 2011

MTZ017-022-071630-
GARFIELD-VALLEY-
924 AM MDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN VALLEY COUNTY IN NORTHEAST MONTANA...
  NORTHERN GARFIELD COUNTY IN NORTHEAST MONTANA...

UNTIL 1030 AM MDT.

AT 919 AM MDT...THE PUBLIC REPORTED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF SAINT MARIE TO 10 MILES SOUTH OF
THE PINES REC AREA...AND MOVING WEST AT 5 MPH.

PEA-SIZED HAIL AND WIND GUSTS UP TO 55 MPH HAVE BEEN REPORTED WITH
THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING.

LOCATIONS IN THE ADVISORY INCLUDE...
   SAINT MARIE...
   GLASGOW...

LAT...LON 4806 10639 4804 10642 4801 10642 4772 10656
      4773 10720 4846 10677 4846 10619
TIME...MOT...LOC 1523Z 090DEG 5KT 4834 10643 4769 10668

BLM
WEATHER.GOV/GLASGOW
Local storm report, Jun 7, 10:04 AM MDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1004 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     HEAVY RAIN       5 SSE GLASGOW           48.13N 106.59W
06/07/2011  M1.38 INCH       VALLEY             MT   TRAINED SPOTTER

            RAINFALL SINCE LAST NIGHT THROUGH 7AM. RAINING VERY HARD
            THAT THE ROAD CAN NOT BE SEEN.

0920 AM     HEAVY RAIN       GLASGOW                 48.20N 106.64W
06/07/2011  U0.00 INCH       VALLEY             MT   NWS EMPLOYEE

            THE DECK IS COVERED IN PEA SIZED HAIL. THE YARD HAS 5 TO
            8 INCHES OF WATER COVERING IT. THE STREETS AND SIDEWALKS
            ARE FLOODING.

0925 AM     HEAVY RAIN       GLASGOW                 48.20N 106.64W
06/07/2011  U0.00 INCH       VALLEY             MT   NWS EMPLOYEE

            HEAVY RAIN HAS KNOCKED OUT THE POWER TO MOST OF THE TOWN.

0930 AM     HEAVY RAIN       GLASGOW                 48.20N 106.64W
06/07/2011  U0.00 INCH       VALLEY             MT   NWS EMPLOYEE

            HIGHWAY 2 HAS 4 TO 5 INCHES OF WATER RUNNING OVER IT.
            MOST ROADS IN TOWN ARE FLOODED WITH SOME UP TO 1 FOOT
            DEEP. THE RAILROAD UNDERPASS IS FLOODED AND HAS BEEN
            CLOSED OFF BY LAW ENFORCEMENT.

0940 AM     HEAVY RAIN       GLASGOW                 48.20N 106.64W
06/07/2011  U0.00 INCH       VALLEY             MT   NWS EMPLOYEE

            KAMPFER DRIVE IS FLOODED. KAMPFER CREEK IS SUBSTANTIALLY
            FLOODING. THERE IS STANDING WATER NEAR THE FISH AND GAME
            BUILDING.

&&

ASCHNETZ
Local storm report, Jun 7, 11:00 AM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1100 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     TSTM WND DMG     28 N FRAZER             48.46N 106.04W
06/07/2011                   VALLEY             MT   PUBLIC

            WINDS ESTIMATED AROUND 50 MPH AFTER MIDNIGHT. DIME SIZED
            HAIL FELL FOR ABOUT 3 MINUTES. A TALL HEALTHY COTTONWOOD
            TREE WAS UPROOTED OVER NIGHT.

1050 AM     HEAVY RAIN       S WAGNER                48.37N 108.08W
06/07/2011  E1.50 INCH       PHILLIPS           MT   PUBLIC

            STORM TOTAL RAINFALL SINCE LAST NIGHT. CURRENTLY POURING
            RAIN.

&&

ASCHNETZ
Local storm report, Jun 7, 11:23 AM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1123 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLASH FLOOD      4 NW GLASGOW            48.24N 106.70W
06/07/2011                   VALLEY             MT   NWS EMPLOYEE

            WATER FLOWING 3 TO 5 FEET DEEP DOWN TWO COULEES ON
            PROPERTY AND THEN SEVERAL INCHES DEEP ACROSS RIVERSIDE
            DRIVE.

&&

BMOYER
Local storm report, Jun 7, 11:46 AM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GLASGOW MT
1146 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLASH FLOOD      GLASGOW                 48.20N 106.64W
06/07/2011                   VALLEY             MT   NWS EMPLOYEE

            THE DECK IS COVERED IN PEA SIZED HAIL. THE YARD HAS 5 TO
            8 INCHES OF WATER COVERING IT. THE STREETS AND SIDEWALKS
            ARE FLOODING.

0930 AM     FLASH FLOOD      GLASGOW                 48.20N 106.64W
06/07/2011                   VALLEY             MT   NWS EMPLOYEE

            HIGHWAY 2 HAS 4 TO 5 INCHES OF WATER RUNNING OVER IT.
            MOST ROADS IN TOWN ARE FLOODED WITH SOME UP TO 1 FOOT
            DEEP. THE RAILROAD UNDERPASS IS FLOODED AND HAS BEEN
            CLOSED OFF BY LAW ENFORCEMENT.

0940 AM     FLASH FLOOD      GLASGOW                 48.20N 106.64W
06/07/2011                   VALLEY             MT   NWS EMPLOYEE

            KAMPFER DRIVE IS FLOODED. KAMPFER CREEK IS SUBSTANTIALLY
            FLOODING. THERE IS STANDING WATER NEAR THE FISH AND GAME
            BUILDING.

1125 AM     HEAVY RAIN       ZORTMAN                 47.92N 108.53W
06/07/2011  E1.00 INCH       PHILLIPS           MT   911 CALL CENTER

            POURING RAIN CURRENTLY. STORM TOTAL AS OF THIS MORNING

1130 AM     HEAVY RAIN       DODSON                  48.40N 108.24W
06/07/2011  E1.10 INCH       PHILLIPS           MT   CO-OP OBSERVER

            RAIN IS POURING STILL. RAINFALL AS OF THIS MORNING.
            DODSON CREEK IS A BIT HIGHER BUT STILL WITHIN ITS BANKS.
            YARD HAS 3 TO 4 INCHES OF STANDING WATER IN SOME SPOTS.

1140 AM     HEAVY RAIN       OPHEIM                  48.86N 106.41W
06/07/2011  M1.60 INCH       VALLEY             MT   TRAINED SPOTTER

            RAIN IS STILL POURING. RAINFALL TOTAL SINCE LAST NIGHT.

&&

ASCHNETZ

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 10:25 PM MDTSevere Thunderstorm WarningGGWPetroleum53 min
Jun 6, 11:03 PM MDTSpecial Weather StatementGGWPhillips57 min
Jun 6, 11:45 PM MDTSpecial Weather StatementGGWValley60 min
Jun 7, 12:13 AM MDTSpecial Weather StatementGGWGarfield47 min
Jun 7, 12:18 AM MDTSpecial Weather StatementGGWValley57 min
Jun 7, 12:21 AM MDTFlash Flood WarningGGWValley4 hr
Jun 7, 12:28 AM MDTSpecial Weather StatementGGWRoosevelt62 min
Jun 7, 12:29 AM MDTFlash Flood WarningGGWRoosevelt4 hr
Jun 7, 12:43 AM MDTSevere Thunderstorm WarningGGWRoosevelt, Sheridan38 min
Jun 7, 1:00 AM MDTSpecial Weather StatementGGWSheridan60 min
Jun 7, 1:36 AM MDTFlash Flood WarningGGWRoosevelt, Valley3 hr
Jun 7, 1:44 AM MDTFlash Flood WarningGGWRoosevelt, Sheridan3 hr
Jun 7, 4:22 AM MDTAreal Flood WarningGGWDaniels, Roosevelt, Sheridan, Valley64 hr
Jun 7, 9:22 AM MDTFlash Flood WarningGGWGarfield, Valley3 hr
Jun 7, 9:24 AM MDTSpecial Weather StatementGGWValley66 min
Jun 7, 11:51 AM MDTFlash Flood WarningGGWGarfield, Petroleum, Phillips, Valley9 hr
Jun 7, 12:14 PM MDTRiver Flood WarningGGWPhillips23 hr
Jun 7, 12:14 PM MDTRiver Flood WarningGGWPhillips, Valley7 days
Jun 7, 12:14 PM MDTRiver Flood WarningGGWRoosevelt23 hr

Nearby

Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.